Lizzielu - about seeing the pills looking undigested, when first dx'd, saw that happening alot, maybe bec. stools were looser. Dr. and credible medical sites said that's normal with Asacol. It may seem like it wasn't digested, though in reality, it may just be the shell of the pill while the medecine was removed already. If you look closer, you'll probably see that the tab is cracked and theres some creamy white stuff around it, thats fine...(pardon the graphic-ness). Also, some pills may be more digested than others...
Gardenerjames - its prob a more prudent approach to decrease amount of tabs than intentionally not take them. I'm testing to see if i can eliminate that the Asacol causes it, hopefully this will just be a short term experiment.
Dx: Dec. 2006 with UC
F, 23, NYC
Thank G-d - Prednisone then 6MP, Rowasa and Asacol brought remission
Now Asacol 4tabs 2x a day.
Muiltivitamin, Iron and Folic Acid supplements